Authors: Avilés, Antonio
Martínez-Cervantes, Gonzalo
Plebanek, Grzegorz
Todorčević, Stevo 
Title: On Fragmentable Compact Lines
Journal: Mediterranean Journal of Mathematics
Volume: 16
Issue: 3
Issue Date: 1-Jun-2019
Rank: M21
ISSN: 1660-5446
DOI: 10.1007/s00009-019-1345-7
Abstract: 
We prove that if a compact line is fragmentable, then it is a Radon–Nikodým compact space.
Keywords: compact line | Fragmentability | Radon–Nikodým compact
Publisher: Springer Link
Project: Secretaría de Estado de Investigación, Desarrollo e Innovación, Grants MTM2014-54182-P and MTM2017-86182-P
Fundación Séneca, Grant 19275/PI/14
National Science Centre, Poland, Grant 2018/29/B/ST1/00223
NSERC, Grant 455916
CNRS, Grant IMJ-PRG UMR7586

Show full item record

Page view(s)

20
checked on Feb 3, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.